Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 44, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Sep 15, 2010, 9:25 PM CDT for Barton County, Jasper County, Missouri. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2010, 9:25 PM CDT (02:25 UTC)
- Expired
- Sep 15, 2010, 10:17 PM CDT
- In force
- 52 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barton County, MO, Jasper County, MO
The radar
The Springfield radar (KSGF), 81 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 9:40 PM CDT | TSTM WND DMG | Carthage, MO | A COUPLE OF TREES DOWN. |
| Sep 15, 9:50 PM CDT | TSTM WND DMG | Brooklyn Heights, MO | DEBRIS ON THE GROUND. SPOTTERS REPORTED A FUNNEL CLOUD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 8:39 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 467 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156
WFUS53 KSGF 160225
TORSGF
MOC011-097-160330-
/O.NEW.KSGF.TO.W.0044.100916T0225Z-100916T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CDT WED SEP 15 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
JASPER COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN BARTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1030 PM CDT.
* AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 10 MILES WEST OF ASBURY...OR NEAR WEIR...MOVING EAST AT 55
MPH.
* LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...CARL JUNCTION...
CARTERVILLE...CARTHAGE...DUENWEG...GOLDEN CITY...I-44 NEAR MILE
MAR...JASPER...NORTHERN JOPLIN...ORONOGO...PURCELL...SARCOXIE AND
WEBB CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 13 AND 31 WILL ALSO BE IMPACTED BY
THIS TORNADO.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 80 MPH.
THIS IS A VERY DANGEROUS STORM...AND HAS A HISTORY OF PRODUCING
SIGNIFICANT DAMAGE ACROSS AREAS OF SOUTHEAST KANSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3747 9462 3747 9409 3729 9409 3729 9406
3705 9407 3705 9435 3712 9462
TIME...MOT...LOC 0224Z 287DEG 46KT 3730 9471
$$
CRAMER2 follow-up statements
911
WWUS53 KSGF 160239
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CDT WED SEP 15 2010
MOC011-097-160330-
/O.CON.KSGF.TO.W.0044.000000T0000Z-100916T0330Z/
JASPER MO-BARTON MO-
939 PM CDT WED SEP 15 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR SOUTHERN
BARTON AND JASPER COUNTIES...
AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR WACO...OR 12 MILES EAST OF WEIR...MOVING EAST
AT 55 MPH.
LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...CARL JUNCTION...
CARTERVILLE...CARTHAGE...DUENWEG...DUQUESNE...GOLDEN CITY...I-44 NEAR
MILE MAR...JASPER...NORTHERN JOPLIN...ORONOGO...PURCELL...SARCOXIE
AND WEBB CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 12 AND 31 WILL ALSO BE IMPACTED BY
THIS TORNADO.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 80 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3747 9462 3747 9409 3729 9409 3729 9406
3705 9407 3705 9435 3712 9462
TIME...MOT...LOC 0239Z 287DEG 46KT 3724 9448
$$
CRAMER746
WWUS53 KSGF 160317
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CDT WED SEP 15 2010
MOC011-097-160327-
/O.CAN.KSGF.TO.W.0044.000000T0000Z-100916T0330Z/
JASPER MO-BARTON MO-
1017 PM CDT WED SEP 15 2010
...THE TORNADO WARNING FOR SOUTHERN BARTON AND JASPER COUNTIES IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3747 9462 3747 9409 3729 9409 3729 9406
3705 9407 3705 9435 3712 9462
TIME...MOT...LOC 0317Z 287DEG 46KT 3710 9390
$$
CRAMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Sep 15, 7:22 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 15, 7:22 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 722 PM CDT WED SEP 15 2010 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 710 PM CDT WED SEP 15 2010/ CONVECTION THAT IMPACTED PORTIONS OF THE OZARKS WEDNESDAY AFTERNOON HAD DIMINISHED THIS EVENING LEAVING BEHIND A CONTAMINATED AIR MASS. OUTFLOW BOUNDARIES FROM TODAYS HAD REINFORCED A BOUNDARY THAT EXTENDED ACROSS FAR SOUTHERN KANSAS INTO THE FAR SOUTHWEST CORNER OF MISSOURI. SEVERE CONVECTION HAD DEVELOPED ACROSS SOUTH CENTRAL KANSAS AHEAD OF AN APPROACHING SHORTWAVE AND COLD FRONT. WILL CLOSELY MONITOR THESE STORMS AS THEY SPREAD EAST AND INTERACT WITH THE EAST TO WEST ORIENTED BOUNDARY. GREATEST POTENTIAL FOR SEVERE WEATHER LATER THIS EVENING AFTER 02Z WILL BE ACROSS SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI MAINLY ALONG AND WEST OF HIGHWAY 71. A DIMINISHING RISK OF SEVERE WEATHER WILL SPREAD EAST ACROSS THE OZARKS OVERNIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT IN EXTREME SOUTHEAST KANSAS INTO THE FAR SOUTHWEST CORNER OF MISSOURI. IN ADDITION...WITH THE CONVECTIVE COMPLEX TAKING SHAPE TO OUR WEST ACROSS KANSAS AND A STRENGTHENING LOW LEVEL JET NOSING INTO THE REGION...THE POTENTIAL OF HEAVY RAINFALL AND FLOODING IS INCREASING FOR TONIGHT. THEREFORE A FLASH FLOOD WATCH WILL BE ISSUED FOR AREAS NORTHWEST OF A BRANSON TO SALEM LINE. FOSTER && .DISCUSSION... /ISSUED 325 PM CDT WED SEP 15 2010/ MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH ONGOING CONVECTION ACROSS THE NORTHERN CWA...AND THE POTENTIAL FOR ADDITIONAL THUNDERSTORMS THIS EVENING INTO THE OVERNIGHT HOURS ASSOCIATED WITH A COLD FRONTAL PASSAGE. CURRENTLY...A LINE OF THUNDERSTORMS CONTINUES TO SLOWLY PUSH EAST SOUTHEAST ACROSS PORTIONS OF THE NORTHWESTERN CWA. AN AREA OF SHOWERS ASSOCIATED WITH THE DECAYING MCS FROM THIS MORNING...CONTINUES TO SLOWLY PUSH EAST ACROSS THE FAR EASTERN CWA THIS AFTERNOON. INCREASED CLOUD COVER REMAINS OVER THE EASTERN AND NORTHERN CWA FROM THE MCS AND THE CURRENT STORMS OVER THE AREA. THIS HAD LIMITED HEATING AND INSTABILITY ACROSS THE AREA. THERE IS ELEVATED INSTABILITY ACROSS THE AREA WITH IT BEING MUCH WEAKER ACROSS THE EASTERN CWA. LOW LEVEL SHEAR VECTORS ARE PARALLEL TO THE MOVEMENT OF THE STORMS...WHICH SHOULD KEEP THE STORMS OUTFLOW DOMINANT AND LIMIT THE SEVERE POTENTIAL WITH THE ONGOING STORMS. WITH THE ELEVATED INSTABILITY THESE STORMS SHOULD CONTINUE TO PUSH EAST AND WEAKEN DURING THE REMAINDER OF THE AFTERNOON...ESPECIALLY ONCE THEY MOVE EAST OF HIGHWAY 65 WHERE WEAKER INSTABILITY RESIDES. THE BIG QUESTION IS WHAT IS GOING TO HAPPEN LATER THIS AFTERNOON INTO THE OVERNIGHT HOURS AS COLD FRONT AND SHORTWAVE TROUGH MOVES THROUGH THE REGION. MODELS DID NOT HANDLE THE MCS THIS MORNING OR THE CURRENT CONVECTION VERY WELL AT ALL...SO THEIR DEPICTION OF THE ACTIVITY ALONG THE FRONT COULD BE GREATLY FLAWED OVER THE AREA DUE TO THE POOR INITIALIZATION OF THE MODEL. CLOUDS ARE STARTING TO CLEAR ACROSS CENTRAL AND SOUTHERN KANSAS THIS AFTERNOON. MLCAPE IS STARTING TO INCREASE IN THESE AREAS WITH TEMPERATURES ARE IN THE UPPER 90S WITH DEWPOINTS IN THE MID TO UPPER 60S ACROSS SOUTH CENTRAL KANSAS. THEREFORE...THINK STORMS SHOULD BEGIN TO INITIALIZE AHEAD OF THE FRONT/OUTFLOW BOUNDARY ACROSS CENTRAL KANSAS TO NORTH CENTRAL OKLAHOMA IN THE NEXT HOUR OR TWO. WIND SHEAR WILL SUPPORT ORGANIZED STORMS ACROSS KANSAS THIS AFTERNOON INTO THE EARLY EVENING HOURS...WHICH SHOULD RESULT IN DISCRETE STORMS ACROSS THESE AREAS. THESE STORMS SHOULD THEN MOVE TO THE EAST AND EVENTUALLY FORM INTO A LINE OF STORMS AND THEN PUSH INTO THE WESTERN CWA THIS EVENING. WIND SHEAR SHOULD REMAIN SIGNIFICANT ENOUGH TO SUPPORT STRONG TO SEVERE WEATHER IF THERE IS ENOUGH INSTABILITY IN PLACE ACROSS THE AREA. WITH THE BREAKS IN THE CLOUDS STARTING TO OCCUR ACROSS SOUTHEASTERN KANSAS INTO FAR SOUTHWEST MISSOURI...FEEL A SEVERE POTENTIAL WILL BE POSSIBLE AS THESE LINES MOVE INTO THE AREA...GENERALLY WEST OF THE HIGHWAY 71 CORRIDOR. THINK THE MAIN RISK WILL BE STRONG WINDS. THE LINE OF STORMS SHOULD THEN WEAKEN AS THEY PUSH EAST ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT HOURS...WHERE MORE STABLE AIRMASS SHOULD RESIDE. COOLER CONDITIONS WILL THEN SPREAD INTO THE AREA BEHIND THE FRONT FOR THE END OF THE WORK WEEK. AN UPPER LEVEL RIDGE WILL THEN START TO BUILD TOWARDS THE AREA THIS WEEKEND. AN UPPER LEVEL SHORTWAVE TROUGH IS EXPECTED TO PUSH ACROSS THE NORTHERN PLAINS THIS WEEKEND WHICH WILL TRY TO PUSH A FRONT TO THE SOUTH. THINK THE RIDGE WILL HOLD STRONG ENOUGH TO KEEP THE FRONT AND ALL PRECIPITATION CHANCES WELL OFF TO THE NORTH OF THE AREA SO LEFT THE FORECAST DRY THIS WEEKEND. ABOVE NORMAL TEMPERATURES ARE EXPECTED THIS WEEKEND INTO EARLY NEXT WEEK AS THE RIDGE BUILDS OVER THE REGION. ANOTHER SHORTWAVE TROUGH AND COLD FRONT MAY APPROACH AND MOVE THROUGH THE AREA DURING THE MIDDLE OF NEXT WEEK...BRINGING CHANCES FOR THUNDERSTORMS TO THE REGION. WISE && .AVIATION... /ISSUED 653 PM CDT WED SEP 15 2010/ A FRONT WILL APPROACH THE TERMINALS TONIGHT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. MVFR CONDITIONS WITH LOCALIZED IFR CONDITIONS IN THE HEAVIER RAINFALL WILL ACCOMPANY THE FRONTAL PASSAGE. LOW LEVEL WIND SHEAR WILL ALSO IMPACT AREA TERMINALS OVERNIGHT. MVFR CEILINGS MAY PERSIST BEHIND THE FRONT INTO EARLY THURSDAY BEFORE CLEARING. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH TONIGHT NORTHWEST OF A LINE FROM BRANSON TO SALEM. KS...FLASH FLOOD WATCH TONIGHT FOR EXTREME SOUTHEAST KANSAS. &&
Hazardous weather outlook, Sep 15, 8:28 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 828 PM CDT WED SEP 15 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-170130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 828 PM CDT WED SEP 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE LIGHTNING RISK IS SIGNIFICANT. THE THUNDERSTORM WIND RISK IS ELEVATED FOR GUSTS GREATER THAN 60 MPH. THE HAIL RISK IS ELEVATED FOR HAIL LARGER THAN THE SIZE OF QUARTERS. THE FLOODING RISK IS ELEVATED. THE TORNADO RISK IS LIMITED. DISCUSSION... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL PUSH OUT OF KANSAS AND ACROSS THE MISSOURI OZARKS TONIGHT AS A FRONT APPROACHES FROM THE NORTHWEST. THESE STORMS WILL BRING THE POTENTIAL OF DAMAGING WINDS AND HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS EXTREME SOUTHEAST KANSAS INTO THE FAR SOUTHWEST CORNER OF MISSOURI...OR MAINLY SOUTHWEST OF A LINE FROM GIRARD KANSAS TO CASSVILLE MISSOURI. THERE WILL ALSO BE A THREAT FOR HEAVY RAINFALL AND FLASH FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR SOUTHERN MISSOURI EARLY THURSDAY MORNING...HOWEVER NO SEVERE STORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT MAINLY WEST OF HIGHWAY 65. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Sep 15, 5:06 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 3 E ROGERSVILLE 37.12N 93.00W
09/15/2010 WEBSTER MO NWS EMPLOYEE
TREE DOWN ACROSS ONE LANE OF WEST BOUND HIGHWAY 60
&&
AFOSTERLocal storm report, Sep 15, 5:32 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
532 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 3 SW FORDLAND 37.12N 92.97W
09/15/2010 WEBSTER MO AMATEUR RADIO
ROOF BLOWN OFF BARN AND NUMEROUS TREES DOWN
&&
AFOSTERLocal storm report, Sep 15, 5:51 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 3 NW ROGERSVILLE 37.15N 93.09W
09/15/2010 GREENE MO EMERGENCY MNGR
ROOF DAMAGE AND 30 TREES DOWN
&&
AFOSTERLocal storm report, Sep 15, 5:52 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 5 ESE SPRINGFIELD 37.18N 93.20W
09/15/2010 GREENE MO NWS EMPLOYEE
TREE DOWN
&&
AFOSTERLocal storm report, Sep 15, 9:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
909 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG NEVADA 37.84N 94.35W
09/15/2010 VERNON MO EMERGENCY MNGR
TREE LIMBS DOWN ON POWER LINES. POWER OUT ON NORTHWEST
SIDE OF THE CITY.
&&
DSALocal storm report, Sep 15, 9:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND DMG 2 E SHERMAN 37.26N 95.02W
09/15/2010 CHEROKEE KS EMERGENCY MNGR
SEVERAL POWER POLES DOWN.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:30 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 22 more | 6 hr |
| Sep 15, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 23 min |
| Sep 15, 8:32 PM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Sep 15, 8:34 PM CDT | Flash Flood Warning | SGF | Barton, Benton, Camden, Cedar, Hickory, Maries and 4 more | 13 hr |
| Sep 15, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, St. Clair, Vernon | 59 min |
| Sep 15, 9:16 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 59 min |
| Sep 15, 9:37 PM CDT | Flash Flood Warning | SGF | Barton, Dade, Dallas, Jasper, Laclede, Phelps and 2 more | 12 hr |
| Sep 15, 9:59 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Newton, Polk | 76 min |
| Sep 15, 10:28 PM CDT | Flash Flood Warning | SGF | Dade, Dent, Greene, Laclede, Lawrence, Phelps and 6 more | 5 hr |
| Sep 15, 10:49 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 40 min |
| Sep 15, 10:54 PM CDT | Tornado Warning | SGF | Christian | 30 min |
| Sep 15, 11:13 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 51 min |
| Sep 15, 11:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 71 min |
| Sep 16, 12:02 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 73 min |
| Sep 16, 2:41 AM CDT | River Flood Warning | SGF | Cedar | 7 hr |
| Sep 16, 2:50 AM CDT | Areal Flood Warning | SGF | Camden, Maries, Miller, Morgan | 7 hr |
| Sep 16, 2:57 AM CDT | Areal Flood Warning | SGF | Dent, Greene, Laclede, Lawrence, Phelps, Pulaski and 4 more | 7 hr |
| Sep 16, 9:52 AM CDT | Areal Flood Advisory | SGF | Dallas, Greene, Polk | 24 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.